# SDR SWIA201438118

- Difficulty date: May 26, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 14,268 hours, 8,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP SKIN DENTED. BOTTOM SIDE.  C-CHECK,  REPAIRED IAW REO.
